Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 136, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 27, 2011, 9:03 PM CDT for 4 counties in Alabama. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 9:03 PM CDT (02:03 UTC)
- Expired
- Apr 27, 2011, 10:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Autauga County, AL, Chilton County, AL, Dallas County, AL, Perry County, AL
The radar
The Birmingham radar (KBMX), 41 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 9:42 PM CDT | TSTM WND DMG | 6 Wsw Verbena, AL | TREES WERE BLOWN DOWN. AT LEAST TWO MOBILE HOMES DESTROYED. AT LEAST ONE ROOF DAMAGED. NEAR THE INTERSECTION OF CR-24 AND CR-59. POSSIBLE TORNADO. |
| Apr 27, 9:48 PM CDT | TORNADO 0 | 2 Nw Verbena, AL | THE TORNADO TOUCHED DOWN AT THE INTERSECTION OF U.S. HIGHWAY 31 AND COUNTY ROAD 24 JUST NORTHEAST OF VERBENA UPROOTING A FEW OAK TREES. THE TORNADO CONTINUED NORTHEASTAND CROSSED THE INTERSECTION OF COUNTY ROADS 59 AND 24 DAMAGING A METAL CARPORT OF ONE HOME D |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 1:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3065 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 448 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 9.6
- Supercell composite
- 33.6
The text
As transmitted, in the capitals the NWS used until 2016.
264
WFUS54 KBMX 280203
TORBMX
ALC001-021-047-105-280300-
/O.NEW.KBMX.TO.W.0136.110428T0203Z-110428T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
CHILTON COUNTY IN CENTRAL ALABAMA...
NORTHEASTERN DALLAS COUNTY IN SOUTH CENTRAL ALABAMA...
EAST CENTRAL PERRY COUNTY IN CENTRAL ALABAMA...
* UNTIL 1000 PM CDT
* AT 858 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM LIKELY PRODUCING A TORNADO. THIS DANGEROUS STORM WAS
LOCATED 8 MILES EAST OF MARION...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLANTON...PAUL M GRIST STATE PARK...PARNELL...MAPLESVILLE...
PLECHER...BILLINGSLEY...CHILTON COUNTY MOTOR SPORTS PARK...POOLES
CROSSROADS...THORSBY AND GAP OF THE MOUNTAIN.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 193 THROUGH 212...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3275 8715 3284 8695 3283 8689 3286 8688
3300 8655 3295 8652 3288 8649 3286 8645
3283 8646 3276 8638 3275 8641 3268 8642
3253 8705
TIME...MOT...LOC 0203Z 245DEG 42KT 3263 8713
$$
033 follow-up statements
967
WWUS54 KBMX 280220
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 PM CDT WED APR 27 2011
ALC105-280230-
/O.CAN.KBMX.TO.W.0136.000000T0000Z-110428T0300Z/
PERRY AL-
920 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR EAST CENTRAL PERRY COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3274 8700 3283 8695 3283 8689 3286 8688
3300 8655 3288 8649 3286 8645 3283 8646
3276 8638 3275 8641 3268 8642 3261 8701
TIME...MOT...LOC 0220Z 254DEG 44KT 3270 8690
$$
ALC001-021-047-280300-
/O.CON.KBMX.TO.W.0136.000000T0000Z-110428T0300Z/
DALLAS AL-AUTAUGA AL-CHILTON AL-
920 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR CHILTON...NORTHERN AUTAUGA
AND EXTREME NORTHEASTERN DALLAS COUNTIES UNTIL 1000 PM CDT...
AT 917 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PARNELL...OR 12 MILES NORTH OF VALLEY
GRANDE...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CLANTON...MAPLESVILLE...PLECHER...CHILTON COUNTY MOTOR SPORTS
PARK...BILLINGSLEY...POOLES CROSSROADS...THORSBY...GAP OF THE
MOUNTAIN...VERBENA AND MARBURY.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 212...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3274 8700 3283 8695 3283 8689 3286 8688
3300 8655 3288 8649 3286 8645 3283 8646
3276 8638 3275 8641 3268 8642 3261 8701
TIME...MOT...LOC 0220Z 254DEG 44KT 3270 8690
$$
03015
WWUS54 KBMX 280228
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
928 PM CDT WED APR 27 2011
ALC047-280238-
/O.CAN.KBMX.TO.W.0136.000000T0000Z-110428T0300Z/
DALLAS AL-
928 PM CDT WED APR 27 2011
...THE TORNADO WARNING FOR EXTREME NORTHEASTERN DALLAS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3267 8689 3283 8694 3283 8689 3286 8688
3300 8655 3288 8649 3286 8645 3283 8646
3276 8638 3275 8641 3268 8642
TIME...MOT...LOC 0228Z 254DEG 44KT 3272 8679
$$
ALC001-021-280300-
/O.CON.KBMX.TO.W.0136.000000T0000Z-110428T0300Z/
AUTAUGA AL-CHILTON AL-
928 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR CHILTON AND NORTHEASTERN
AUTAUGA COUNTIES UNTIL 1000 PM CDT...
AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR PLECHER...OR 14 MILES SOUTHWEST OF CLANTON...
MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CLANTON...POOLES CROSSROADS...THORSBY...GAP OF THE MOUNTAIN...
VERBENA...MARBURY...ISABELLA...ENTERPRISE...LOMAX AND I 65 REST
AREA.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 212...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3267 8689 3283 8694 3283 8689 3286 8688
3300 8655 3288 8649 3286 8645 3283 8646
3276 8638 3275 8641 3268 8642
TIME...MOT...LOC 0228Z 254DEG 44KT 3272 8679
$$
03496
WWUS54 KBMX 280240
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 PM CDT WED APR 27 2011
ALC001-021-280300-
/O.CON.KBMX.TO.W.0136.000000T0000Z-110428T0300Z/
AUTAUGA AL-CHILTON AL-
940 PM CDT WED APR 27 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN CHILTON AND
NORTHEASTERN AUTAUGA COUNTIES UNTIL 1000 PM CDT...
AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR POOLES CROSSROADS...OR 9 MILES SOUTHWEST OF
CLANTON...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
CLANTON...GAP OF THE MOUNTAIN...VERBENA...MARBURY...ENTERPRISE...
LOMAX...I 65 REST AREA...COOPER AND MITCHELL DAM.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 212...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3288 8684 3300 8655 3288 8649 3286 8645
3283 8646 3280 8644 3280 8642 3276 8638
3275 8641 3268 8642 3267 8677
TIME...MOT...LOC 0240Z 254DEG 44KT 3275 8664
$$
03What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:36 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 27, 6:36 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 636 PM CDT WED APR 27 2011 ...SIGNIFICANT SEVERE WEATHER OUTBREAK ONGOING... .UPDATE...AVIATION DISCUSSION. .DISCUSSION... A VERY DANGEROUS SITUATION IS CURRENTLY UNFOLDING ACROSS CENTRAL ALABAMA...AND SUPERCELLS HAVE ERUPTED ACROSS THE NORTHERN AND WESTERN SECTIONS OF THE CWA THIS AFTERNOON. A FEW TORNADOES HAVE ALREADY TOUCHED DOWN...AND REPORTS OF MAJOR DAMAGE ARE STARTING TO COME IN. THE 18Z SPECIAL SOUNDING THAT WAS PERFORMED PRESENTS A DESTRUCTIVE SETUP...WITH 2700J/KG OF CAPE...EXTREMELY STEEP LAPSE RATES...AND DRY AIR ALOFT. 0-3 KM HELICITY VALUES ARE ALMOST 700. THE PARAMETERS WILL ONLY WORSEN AS WE GO THROUGHOUT THE REST OF THE AFTERNOON AND EVENING. THE TIME FRAME FOR THE WORST SEVERE WEATHER WILL PERSIST THROUGH THE EARLY AFTERNOON HOURS FOR NORTHWEST SECTIONS OF THE STATE...ROUGHLY FROM 2PM TO 8PM...CENTRAL PORTIONS OF THE STATE...INCLUDING THE BIRMINGHAM METRO AREA...FROM 4PM TO 10PM...AND THE SOUTHEAST SECTIONS FROM 6PM TO 2AM. I CANNOT STRESS HOW SERIOUS THIS SITUATION IS. DO WHATEVER YOU CAN TO PROTECT YOUR LIFE AND PROPERTY NOW...YOUR LIFE MAY DEPEND ON IT! ALL WEATHER WILL CLEAR THE AREA AFTER 6Z TONIGHT...SO THE CLEANUP PROCESS CAN BEGIN. 56/GOGGINS && .AVIATION...00Z TAF DISCUSSION. LOOKING FOR TORNADIC THUNDERSTORMS TO CONTINUE THIS EVENING. ONE TORNADO ALREADY OVER THE VICINITY OF TUSCALOOSA AND BIRMINGHAM AIRPORTS. THANKFULLY...THE END IS NEAR AS A BOUNDARY WILL BEGIN TO PUSH THROUGH FROM THE WEST ENDING THE THREAT OF THUNDERSTORMS. CURRENT THINKING IS THAT THE LINE WILL EXIT CENTRAL ALABAMA BY 06Z. IMPROVEMENTS IN THE WEATHER ARE EXPECTED AFTER THIS BOUNDARY MOVES THROUGH. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 10/ARM && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING COUNTIES: FAYETTE...LAMAR...MARION...WALKER...WINSTON. && 56
Hazardous weather outlook, Apr 27, 1:27 PM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 127 PM CDT WED APR 27 2011 ALZ011>015-017>050-281828- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 127 PM CDT WED APR 27 2011 ...TORNADO OUTBREAK LIKELY THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SEVERE WEATHER OUTBREAK IS LIKELY TODAY FOR ALL OF CENTRAL ALABAMA. STRONG...LONG LIVED TORNADOES...DAMAGING WINDS...AND VERY LARGE HAIL ARE ALL POSSIBLE. TORNADIC SUPERCELLS ARE EXPECTED TO BEGIN DEVELOPING ALONG THE MISSISSIPPI-ALABAMA STATE LINE BETWEEN 2 AND 3 PM...AND THIS THREAT WILL GRADUALLY SHIFT EASTWARD THROUGH THE AFTERNOON AND EVENING HOURS...POTENTIALLY REACHING THE INTERSTATE 65 CORRIDOR BETWEEN 4 AND 6 PM. CURRENT THINKING IS A LINE OF SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS EVENING AND TRAVERSE THE EASTERN HALF OF THE BIRMINGHAM COUNTY WARNING AREA...EXITING INTO GEORGIA BY 6 AM...AFFECTIVELY ENDING THE SEVERE WEATHER THREAT FOR CENTRAL ALABAMA. THIS IS POTENTIALLY A VERY DANGEROUS SCENARIO FOR ANYONE IN CENTRAL ALABAMA. NOW IS THE TIME TO REVIEW YOUR SEVERE WEATHER ACTION PLAN AND BE PREPARED TO TAKE QUICK ACTION WHEN WATCHES AND WARNINGS ARE EVENTUALLY ISSUED. LOCALIZED TORRENTIAL RAINFALL IS ALSO POSSIBLE THROUGH TONIGHT. A FEW INCHES OF RAINFALL MAY OCCUR IN A SHORT PERIOD OF TIME. ADDITIONALLY...MORE THAN ONE STORM MAY AFFECT THE SAME AREA. THIS MAY PRODUCE SOME LOCALIZED FLASH FLOODING. EVEN OUTSIDE OF THUNDERSTORM AREAS...STRONG GRADIENT WINDS ARE ALSO EXPECTED. SUSTAINED WINDS OF 15 TO 25 MPH ALONG WITH HIGHER GUSTS UP TO 35 MPH ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED THROUGH TONIGHT DUE TO THE TORNADO THREAT. 27
In the hours before
Local storm report, Apr 27, 8:24 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
824 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TORNADO SANTUCK 32.63N 86.13W
04/27/2011 ELMORE AL EMERGENCY MNGR
STRUCTURAL DAMAGE IN THE DEXTER ROAD AREA OF SANTUCK.
&&
JTLocal storm report, Apr 27, 8:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
828 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TORNADO N WILSONVILLE 33.24N 86.48W
04/27/2011 SHELBY AL TRAINED SPOTTER
SPOTTER REPORTED TORNADO STRUCK POWERLINES AND/OR
TRANSFORMER. POWER IS OUT.
&&
JTLocal storm report, Apr 27, 8:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PELHAM 33.30N 86.79W
04/26/2011 M1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF
INDUSTRIAL ROAD AND HIGHWAY 31.
&&
ARMLocal storm report, Apr 27, 8:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
856 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL GADSDEN 34.01N 86.01W
04/26/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
&&
ARMLocal storm report, Apr 27, 8:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PELHAM 33.30N 86.79W
04/27/2011 M1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF
INDUSTRIAL ROAD AND HIGHWAY 31.
0714 PM HAIL GADSDEN 34.01N 86.01W
04/27/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
&&
DSLocal storm report, Apr 27, 8:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL PELHAM 33.30N 86.79W
04/27/2011 M1.00 INCH SHELBY AL AMATEUR RADIO
QUARTER SIZE HAIL REPORTED AT THE INTERSECTION OF
INDUSTRIAL ROAD AND HIGHWAY 31.
0714 PM HAIL GADSDEN 34.01N 86.01W
04/27/2011 M1.00 INCH ETOWAH AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED OVER THE CITY OF GADSDEN.
&&
DSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 7:07 PM CDT | Tornado Warning | BMX | Bibb, Chilton, Shelby | 53 min |
| Apr 27, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 43 min |
| Apr 27, 7:17 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Etowah | 43 min |
| Apr 27, 7:28 PM CDT | Tornado Warning | BMX | Hale, Marengo, Sumter | 62 min |
| Apr 27, 7:31 PM CDT | Tornado Warning | BMX | Calhoun, Cleburne, Etowah, St. Clair, Shelby, Talladega | 59 min |
| Apr 27, 7:33 PM CDT | Tornado Warning | BMX | Autauga, Coosa, Elmore, Tallapoosa | 57 min |
| Apr 27, 7:54 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 51 min |
| Apr 27, 8:02 PM CDT | Tornado Warning | BMX | Clay, Cleburne, Coosa, Randolph, Tallapoosa | 58 min |
| Apr 27, 8:03 PM CDT | Tornado Warning | BMX | Blount | 15 min |
| Apr 27, 8:11 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 64 min |
| Apr 27, 8:17 PM CDT | Tornado Warning | BMX | Dallas, Hale, Marengo, Perry | 58 min |
| Apr 27, 8:18 PM CDT | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 42 min |
| Apr 27, 8:20 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Apr 27, 8:21 PM CDT | Tornado Warning | BMX | Calhoun, St. Clair, Talladega | 21 min |
| Apr 27, 9:00 PM CDT | Tornado Warning | BMX | Chambers | 60 min |
| Apr 27, 9:03 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 42 min |
| Apr 27, 9:36 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Hale, Marengo, Perry | 54 min |
| Apr 27, 9:37 PM CDT | Tornado Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 27, 9:46 PM CDT | Tornado Warning | BMX | Chilton, Coosa, Tallapoosa | 37 min |
| Apr 27, 9:51 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 39 min |
| Apr 27, 9:55 PM CDT | Areal Flood Advisory | BMX | Dallas, Marengo, Perry | 3 hr |
| Apr 27, 10:18 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 27 min |
| Apr 27, 10:31 PM CDT | Tornado Warning | BMX | Lee | 12 min |
| Apr 27, 10:39 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Clay, Coosa, Elmore, Randolph, Tallapoosa | 49 min |
| Apr 27, 11:15 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 45 min |
| Apr 27, 11:31 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 44 min |
| Apr 28, 12:01 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Lee, Lowndes, Macon and 3 more | 49 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.